I need some advice..

Discussion in 'Duromine Questions and Answers' started by Danni, Jun 21, 2014.

  1. Danni

    Danni New Member
    Registered

    Joined:
    Jun 21, 2014
    Messages:
    3
    Likes Received:
    0
    Hi,

    I suffer with Polycystic Ovarian Syndrome (PCOS) and Depression so I am taking the pill as well as anti-depressants which has resulted in me being overweight. I started taking the Duromine (30mg every second day) 2 weeks ago now and I have also cut down my anti-depressants from 100mg to 50mg to help with the weight loss. In the first week of taking Duromine I had lost 2.5kg however the second week I have gained 1 kg and I have not done anything different, other than the fact that I have a Urinary Tract Infection (UTI) at the moment and am taking antibiotics which is making me feel a little bloated, which I already felt anyway having PCOS.

    I have a pretty good diet. Although I have a treat every now and then, on a daily basis I generally eat very little and healthily. I am not completely sedentary however I can't establish an exercise regime as I am preparing for final exams and I am extremely busy with school. I'm just very disheartened by this because my diet is very good and very little and I just do not understand why I'm not losing the amount of weight I should be. With my PCOS, it was absolutely impossible for me to lose weight, so the fact that I lost 2.5 kg in the first week but then gained a kilo back the next week is really getting me down as I thought I had found the answer. I'm sick of people looking at me as if I just sit down and stuff my face with food when I know for sure that my weight problem all comes down to health problems, which outsiders are never going to consider.

    I would just like to know if there is absolutely anything else I can do to help with the weight loss given my circumstances. I do not understand why I have gained 1 kg as my diet has not changed since the first week and I really would like some help right now... I need to lose 32kg and my PCOS is really making things difficult. I really thought the Duromine would be the answer to all of this, but truthfully I am disappointed at the moment with the 1 kg gain and am desperate for any means of advice or any tips because my health and my weight is controlling my life.

    Thanks in advance for anyone who took the time to read this and is willing to help me :)
     
  2. misshell

    misshell New Member
    Registered

    Joined:
    May 10, 2014
    Messages:
    20
    Likes Received:
    12
    Hi Danni, don't get disheartened by your weight going back up. Its most likely just your bodies water fluctuations and will probably keep doing it all the way through your duromine journey. Plus anything you lose in that first one to two weeks will all be water related. If your doing everything you need to be doing, you will start to see the scales declining with actual body fat loss. Stay on your feet as much as you can cause everything your body does when its not still, all counts when it comes to weight loss. The stricter you are with your diet, the better, and lots of water. I hope all goes well for you and you reach your goals. :)
     
    #2 misshell, Jun 22, 2014
    Last edited by a moderator: Jun 23, 2014
    Kate likes this.
  3. CMK

    CMK New Member
    Registered

    Joined:
    Jun 20, 2014
    Messages:
    3
    Likes Received:
    3
    Hi Danni! It is absolutely normal to lose that weight in the first week and then gain some back! The first 2.5kgs were water retention and then as you increase ur water intake ur organs start to re-absorb it! However eating very little does not help! U need to make sure you are having 6 small meals a day, breakfast, snack, lunch, snack, dinner, snack! Make sure ur last snack is not past 7pm at night as then ur body will not burn it off! Also u must do a bit of exercise to help u! At least 30mins walking 3 times a week! This will also help u clear ur head and do better with ur exams! Hope this helps and good luck!!!
     
  4. Danni

    Danni New Member
    Registered

    Joined:
    Jun 21, 2014
    Messages:
    3
    Likes Received:
    0
    Yeah, fitting in exercise with my studying is very difficult but on the weekends especially I try to keep on my feet. Thanks so much for your positivity and advice :)
     
  5. Danni

    Danni New Member
    Registered

    Joined:
    Jun 21, 2014
    Messages:
    3
    Likes Received:
    0
    Yeah that's very true.. I do exercise on the weekend but I will have to try to fit some in during the week also. And you're right in saying that eating little doesn't really fix everything. Thanks a lot for your advice :D
     
  6. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi, Danni
    No matter what other people say, those who lost weight or those who have no idea about this, exercises are important. Unofrtunately or fortunately, depends on what kind of person you are. Personally I always loved to exercise, but used to have someproblems with that.

    Now, all I can say is that CMK is so right saying about six small meals and everything else. Lots of people just find excuses not to exercise and still they expect to lose weight. But it's ridiculous - how can you lose fat tissue and tighten the skin afterwards if not exercising at least a bit? We are all lazy people by nature))) Hope you will find time and forces to walk in the evening for 30 minutes, because it helps. I know you can do it, just don't be discouraged because of losing/gaining. Like it's been said - water comes off.

    Plus, it is important HOW and WHEN you weigh yourself. The best way - weigh yourself in minimum clothes in the morning before breakfast. If you weigh yourself in the evening - you have all that food inside, so it adds some grams.
    Follow your plan, I'm sure it'll work better soon. Good luck!

    And stay with us! ;)
     
  7. ChelseaPearshape

    ChelseaPearshape New Member
    Registered

    Joined:
    Jun 11, 2014
    Messages:
    27
    Likes Received:
    17
    My weight fluctuated with up to 4 kgs in a week. Told doctor about this - he had my blood-sugar tested, and guess what? Type 2 diabetic. Now that I am taking the tablets to help reduce my sugar level, the cm's is also coming off much easier!
     
Loading...